# SDR CA081008006

- Difficulty date: October 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,932 hours
- Engine: Pwa PT6T3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window Frame
- Part number: 205D10282
- Condition: Cracked
- Location: Jump Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 10 INCH CRACK FOUND AT UPPER LT CORNER OF WINDOW FRAME.
